# SDR AALA202509308492

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N953XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7942
- Aircraft time: 22,428 hours, 6,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L EXIT SIGN HAS FALLEN OFF. MAINTENANCE RESECURED EXIT LIGHT FWD L1 DOOR. OK FOR SERVICE. REF AMM 25-23-44.
